# SDR SWAA2016042251241

- Difficulty date: April 17, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 32,260 hours, 14,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT HATCH ESCAPE STRAP HOOK CORRODED.  R & R HOOK IAW AMM.
